# SDR ASAA2015121914329

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,622 hours, 9,449 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAIL BOTH SIDES, VTK & MAP FLAGS DISPLAYED BOTH SIDES. BEFORE ACCOMPLISHING CHECKLIST, FMS RESTORED BOTH SIDES, ALL FLAGS & LIGHTS EXTINGUISHED WITHOUT ANY PILOT INPUT.  ROUTE DATA DIDN'T DUMP.  ACFT GROUNDED.  RESET FMC 1 & 2 AND PERFORMED GROUND FUNCTIONAL TEST IAW FIM 34-61, TASK 801, GROUND FUNCTIONAL TEST GOOD.
